# SDR JJBA20240607006

- Difficulty date: May 22, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CF1, RH FUSE THRESHOLD SERVICE DOOR BTW FR20-22 CORRODED. ON CF1, BTW FR20-22 RH FUSE THRESHOLD SERVICE DOOR CORROSION BLENDED OUT OF LIMITS. ON CF1, RH FUSE THRESHOLD SERVICE DOOR BTW FR20-22 REMOVED AND REPLACED
